# SDR DALA2022030701487

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 71,231 hours, 26,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3R DOOR ESCAPE SLIDE KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND DOOR BEZEL TUBING KNUCKLE KNOCKER. ADJUSTED BEZEL PER B757 AMM 52-11. (8441742)
